Covering Problems for Dichotomized Matchings (Errata).

R.G. Stanton

Aequationes mathematicae (1968)

  • Volume: 1, page 320-320
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Stanton, R.G.. "Covering Problems for Dichotomized Matchings (Errata).." Aequationes mathematicae 1 (1968): 320-320. <>.

author = {Stanton, R.G.},
journal = {Aequationes mathematicae},
keywords = {group theory},
pages = {320-320},
title = {Covering Problems for Dichotomized Matchings (Errata).},
url = {},
volume = {1},
year = {1968},

AU - Stanton, R.G.
TI - Covering Problems for Dichotomized Matchings (Errata).
JO - Aequationes mathematicae
PY - 1968
VL - 1
SP - 320
EP - 320
KW - group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.